Stochastic Modelling of Multiple Random Genetic Mutations Under the Cancer Stem Cell Hypothesis

Research output: Contribution to journalArticlepeer-review

Abstract

The probability distribution for the size of each of the various cancer cell subpopulations created by random genetic mutations is expressed in the case of non-exponential growth of cancer and in the case of a heterogeneous tumor cell population.

Original languageEnglish (US)
Pages (from-to)200-213
Number of pages14
JournalMathematical Population Studies
Volume19
Issue number4
DOIs
StatePublished - Oct 2012
Externally publishedYes

Keywords

  • branching processes
  • genetic mutations
  • stem cells
  • tumor growth
  • tumor heterogeneity

ASJC Scopus subject areas

  • Demography
  • Geography, Planning and Development
  • Agricultural and Biological Sciences(all)

Fingerprint

Dive into the research topics of 'Stochastic Modelling of Multiple Random Genetic Mutations Under the Cancer Stem Cell Hypothesis'. Together they form a unique fingerprint.

Cite this